Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Ebeling, W; Okonek, C (1991). On the diffeomorphism groups of certain algebraic surfaces. L'Enseignement Mathématique. Revue Internationale. 2e Série, 37(3-4):249-262.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1991
Deposited On:29 Nov 2010 16:29
Last Modified:23 Nov 2012 12:54
Publisher:Fondation L'Enseignement Mathématique
ISSN:0013-8584
Official URL:http://www.unige.ch/math/EnsMath
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1151750
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0753.57012
http://retro.seals.ch/digbib/view?rid=ensmat-001:1991:37::448
Citations:Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page